MAUDE Adverse Event Report: AQUACEL EXTRA; DRESSING, WOUND, DRUG

AQUACEL EXTRA; DRESSING, WOUND, DRUG
Model Number 420677
Medical Device Problem Codes Delivered as Unsterile Product (1421); Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a reportable malfunction.Additional patient/event details have been requested but none have been provided to date.Should additional information become available a follow-up report will be submitted.(b)(4).
 
Event or Problem Description
The end user reported that each package opened too easily and there were intermittent open areas along the seal.The dressings were not used.No photographs of the reported issue were provided.
 
Additional Manufacturer Narrative
A batch record review indicates no discrepancies.Fifteen (15) minute peel back checks within the controlled environment during the manufacturing of the batch were completed and all were satisfactory.During the manufacture of this batch all samples taken from the batch for sterile product inspection passed the burst test as well seal width measurements and visual inspection.Preventive manintenance logs have been checked and preventive maintenance was completed.No photos or samples were received in relation to this complaint.This issue will be monitored through the post market product monitoring review process.No additional event detail information has been provided to date.Should additional information become available, a follow up report will be submitted.(b)(4).

Brand Name
AQUACEL EXTRA
Common Device Name
DRESSING, WOUND, DRUG
MDR Report Key7088217
Report Number1000317571-2017-00065
Device Sequence Number13704229
Product Code FRO
UDI-Device Identifier00768455127436
UDI-Public768455127436
Combination Product (Y/N)N
Initial Reporter StateNY
PMA/510(K) Number
K121275
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/01/2020
Device Model Number420677
Device Catalogue Number420677
Device Lot Number7G03157
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 11/27/2017
Supplement Date Received by Manufacturer02/21/2018
Initial Report FDA Received Date12/06/2017
Supplement Report FDA Received Date03/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR